Weighted norm inequalities for strongly singular convolution operators

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

We derive sharp function estimates for convolution operators whose kernels are more singular than Calderon-Zygmund kernels. This leads to weighted norm inequalities. Weighted weak (1,1) results are also proved. All the results obtained are in the context of Ap weights.

Original languageEnglish (US)
Pages (from-to)77-107
Number of pages31
JournalTransactions of the American Mathematical Society
Volume281
Issue number1
DOIs
StatePublished - Jan 1984

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Weighted norm inequalities for strongly singular convolution operators'. Together they form a unique fingerprint.

Cite this